How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Jeremy High Your Own Question
Jeremy High
Jeremy High,
Category: Mental Health
Satisfied Customers: 6
Experience:  Qualified Mental Health Professional (QMHP) at Corizon Health Care At Crossroads Correctional Center
Type Your Mental Health Question Here...
Jeremy High is online now
A new question is answered every 9 seconds

111mk, again so it's been little over month or longer on

Customer Question

Hello again so it's been little over month or longer on effector xr 150 last couple weeks been getting pvc's and more often and bloody nose not every day bloody nose when on 112 didn't feel thisr
Submitted: 6 months ago.
Category: Mental Health
Customer: replied 6 months ago.
Effexor xr
Expert:  Jeremy High replied 6 months ago.
Hi there. I'm Jeremy I'm a clinical social worker. What can I do for you regarding your Effexor ER treatment?
Customer: replied 6 months ago.
Is the stuff I asked normal
Expert:  Jeremy High replied 6 months ago.
Hi there, and I apologize for the delay.The following is based on my practice as a therapist, not as a doctor that I have no training in. Some people do experience heart palpitations while on Effexor. The bloody noses though I am not sure of. Some of the medications dehydrate you and this could cause some bloody noses sue to the drying of the mucus membrane in the nose. So long and short these could be normal responses to the medication. I would check with your prescribing doctor at the next appointment to make sure though. Anything further I can help with?
Expert:  Jeremy High replied 6 months ago.
I only suggest checking with your doctor because it's involving your heart, and that's a pretty important thing.

Related Mental Health Questions